Tylenol Sinus + Headache Caplets 24-Count Now $3.02 (Was $6.48)
Amazon has the Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct marked down from $6.48 to $3.02 with free shipping!
To get this deal:
- Add the Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct to your cart
- Then click on the “Subscribe & Save” option on the right side of the item page
- Check out for $3.02 with free shipping
- Once your order ships, go to “Your Account” and cancel any future shipments if you don’t need them. Don’t worry they will email you before they ship out the next order!
- 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies
- Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
- Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
- The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
- From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older
Prices change frequently, so this deal may expire at any time. Please pay attention to the post date.
Remember: If you have five items for one month you save 15% instead of 5% for every item!
Find More Products Eligible for Subscribe & Save: